# SDR SWAA2022031432332

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Bracket
- Part number: 147A7221U42
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON POTABLE WATER SERVICE DOOR CORRODED. / REMOVED CORRODED BRACKET ON POTABLE WATER SERVICE DOOR AND INSTALLED REPLACEMENT BRACKET ITEM # 147A7221U42 IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 147A7221 SHEET 26
